1. (with Samuele Mongodi) Remarks on the Levi core arXiv 2305.17439


  1. (with Leandro Arosio and Matteo Fiacchi) Worm domains are not Gromov hyperbolic J. Geom. Anal. 33.257 (2023)
  2. (with Samuele Mongodi) The core of the Levi distribution to appear in Journal de l’École polytechnique—Mathématiques
  3. (with Bernhard Lamel) An extremality property of Szegő projections on Heisenberg groups to appear in Proc. Amer. Math. Soc.
  4. (with Alessandro Monguzzi) Nonabelian ramified coverings and L^p-boundedness of Bergman projections in \mathbb{C}^2 J. Geom. Anal. 33.52 (2023)
  5. (with Alessio Martini) An optimal multiplier theorem for Grushin operators in the plane, I Rev. Mat. Iberoam. (2022)
  6. Around L^1 (un)boundedness of Bergman and Szegö projections J. Funct. Anal. 283.5 (2022)
  7. (with Duong N. Son) An upper bound for the first positive eigenvalue of the Kohn Laplacian on Reinhardt real hypersurfaces Proc. Amer. Math. Soc. 151 (2023), 123-133 
  8. (with Alessio Martini) An optimal multiplier theorem for Grushin operators in the plane, II J. Fourier Anal. Appl. 28 (2022)
  9. (with Franz Berger and Duong N. SonExponential decay of Bergman kernels on complete Hermitian manifolds with Ricci curvature bounded from below Complex Var. Elliptic Equ. 65.12 (2020), 2086-2111
  10. (with Alessio Martini) A robust approach to sharp multiplier theorems for Grushin operators Trans. Amer. Math. Soc. 373 (2020), 7533-7574 
  11. On noncompactness of the \overline\partial-Neumann problem on pseudoconvex domains in \mathbb{C}^3 J. Math. Anal. Appl. 457.1 (2018), 233-247
  12. Coercivity of weighted Kohn Laplacians: The case of model monomial weights in \mathbb{C}^2 Trans. Amer. Math. Soc. 369 (2017), 4763-4786
  13. Pointwise estimates of weighted Bergman kernels in several complex variables Adv. Math. 285 (2015), 1706-1740
  14. Discreteness of the spectrum of Schrödinger operators with non-negative matrix-valued potentials J. Funct. Anal. 268.12 (2015), 3649-3679
  15. (with Dario Trevisan) Uncertainty Inequalities on Groups and Homogeneous Spaces via Isoperimetric Inequalities J. Geom. Anal. 25.4 (2015), 2262–2283